# SDR 2020FA0000270

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: N967GV
- Make and model: Tecnam P2006T
- Aircraft serial: 244US
- Aircraft time: 794 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron System
- Part time: 794 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE AILERON CONTROL CABLES FOUR INDEPENDENT BROKEN SECTIONS OF CABLE WERE FOUND WHERE THE CONTROL CABLE TRAVELS OVER FOUR METAL PULLEYS.  THE PULLEYS ARE LOCATED WERE THE CABLE MOVES UPWARD, AFT OF THE PILOT AND COPILOT SEATS.  THERE IS A 2:1 MISMATCH IN THE CABLE SIZE AND THE PULLEY CHANNEL SIZE.  I BELIEVE THIS CONDITION ALLOWS THE CABLE TO BE SPREAD ON THE METAL PULLEY SEPARATING THE STRANDS AND WIRES WEAKENING THE CABLE AND LEADING TO DAMAGE.
